



ROAD AMERICA (V3) JUNE 8 - 12, 2022

WEDNESDAY JUNE 8, 2022					
8:30 AM -		RTI TEAMS LOAD-IN			
10:00 AM -	5:00 PM	TECH OPEN (CLOSED FROM 12:00 PM - 1:00 PM)			
12:00 PM -		RADICAL TEAMS LOAD-IN			
3:00 PM -	5:00 PM	TIRE SCANNING (TEST TIRES)			
6:00 PM -	8:00 PM	RTI TRACK WALK - ON TRACK SPECIAL EVENT			
THURSDAY JUNE 9, 2022					
7:30 AM -		TECH OPEN (CLOSED FROM 11:30 AM - 12:30 PM)			
8:00 AM -	3:00 PM	CREDENTIALS OPEN – (MAIN GATE)			
	8:45 AM	RADICAL CUP TEST 1			
	9:55 AM	USF2000 TEST 1			
10:05 AM -	11:05 AM	INDY PRO 2000 TEST 1			
11:15 AM -	12:00 PM	RADICAL CUP TEST 2			
1:00 PM -	2:00 PM	USF2000 TEST 2			
2:10 PM -	3:10 PM	INDY PRO 2000 TEST 2			
3:00 PM -	5:00 PM 4:05 PM 5:05 PM	TIRE SCANNING (RACE TIRES)			
3:20 PM -	4:05 PM	RADICAL CUP TEST 3			
4:25 PM -	5:05 PM	RADICAL CUP PRACTICE 1			
5:45 PM -	6:45 PM	TRACK WALK – GOLF CARTS, TUGGERS OR WALKING ONLY!			
		TWO WHEELED VEHICALS ARE NOT ALLOWED.			
FRIDAY JUNE					
7:00 AM -		CREDENTIALS OPEN – <i>(MAIN GATE)</i>			
7:00 AM -	3:00 PM 8:30 AM	TECH OPEN (CLOSED FROM 12:00 PM - 1:00 PM)			
		USF2000 PRACTICE 1			
	9:15 AM	INDY PRO 2000 PRACTICE 1			
	10:15 AM	RADICAL CUP PRACTICE 2			
10:30 AM -		USF2000 QUALIFYING 1 (20 MINUTES MAX GREEN)			
11:15 AM -		INDY PRO 2000 QUALIFYING 1 (20 MINUTES MAX GREEN)			
	12:15 PM	USF2000 AUTOGRAPH SESSION – FAN VILLAGE			
	12:30 PM	VINTAGE INDY REGISTRY			
12:30 PM -		INDY LIGHTS AUTOGRAPH SESSION – FAN VILLAGE			
12:45 PM -	1:15 PM	RADICAL CUP QUALIFYING			
1:30 PM -	2:00 PM 2:30 PM	USF2000 QUALIFYING 2 (20 MINUTES MAX GREEN)			
1:30 PM -	2:30 PM	INDYCAR AUTOGRAPH SESSION – FAN VILLAGE			
2:15 PM -	3:05 PM	INDY LIGHTS PRACTICE 1			
3:25 PM -	4:40 PM	INDYCAR PRACTICE 1			
4:55 PM -	5:45 PM	RADICAL CUP RACE 1			

VINTAGE INDY REGISTRY



6:30 PM

6:00 PM -





SATURDAY JU	JNE 11	. 2022
--------------------	--------	--------

7:00 AM -	3:00 PM	CREDENTIALS OPEN – <i>(MAIN GATE)</i>
7:00 AM -	5:00 PM	TECH OPEN - (CLOSED FROM 12:00 PM - 1:00 PM)
8:00 AM -	8:30 AM	INDY PRO 2000 QUALIFYING 2 (20 MINUTES MAX GREEN)
8:45 AM -	9:25 AM	INDY LIGHTS PRACTICE 2
9:45 AM -	10:45 AM	INDYCAR PRACTICE 2
10:00 AM -		USF2000 DRIVERS MEETING – MEDICAL BUILDING
11:00 AM -	11:45 AM	USF2000 RACE 1 (12 LAPS / 45 MIN)
12:00 PM -	12:20 PM	INDY LIGHTS QUALIFYING
12:15 PM -	12:45 PM	INDY PRO 2000 AUTOGRAPH SESSION – FAN VILLAGE
12:45 PM -	2:00 PM	INDYCAR QUALIFYING
1:15 PM -		INDY PRO 2000 DRIVERS MEETING – MEDICAL BUILDING
2:15 PM -	3:05 PM	INDY PRO 2000 RACE 1 (15 LAPS / 50 MIN)
3:20 PM -	4:05 PM	USF2000 RACE 2 (12 LAPS / 45 MIN)
4:20 PM -	4:50 PM	INDYCAR FINAL PRACTICE
5:05 PM -	5:55 PM	RADICAL CUP RACE 2
6:10 PM -	6:40 PM	VINTAGE INDY REGISTRY
7:00 PM -	8:00 PM	TWO SEATER & EVENT CARS

SUNDAY JUNE 12, 2022

6:50 AM -		INDYCAR MINISTRY DEVOTIONAL - OUTSIDE INDYCAR TECH
7:00 AM -	10:00 AM	TECH OPEN
7:30 AM -	9:30 AM	CREDENTIALS OPEN – (MAIN GATE)
8:00 AM -	8:20 AM	TRACK RIDES
8:30 AM -	9:20 AM	INDY PRO 2000 RACE 2 (15 LAPS / 50 MIN)
9:40 AM -	10:35 AM	INDY LIGHTS RACE
10:30 AM -		INDYCAR MINISTRY MASS – MEDICAL BLDG.
11:55 AM -		INDYCAR RACE
2:15 PM -	3:05 PM	RADICAL CUP RACE 3
3:20 PM -	3:50 PM	VINTAGE INDY REGISTRY

SERIES LISTING:

COOPER TIRES INDY PRO 2000 GRAND PRIX POWERED BY ELITE ENGINES (INDY PRO 2000)
COOPER TIRES USF2000 GRAND PRIX POWERED BY ELITE ENGINES (USF2000)
INDYCAR SERIES
INDY LIGHTS PRESENTED BY COOPER TIRES
RADICAL CUP
VINTAGE INDY

MEDICAL INFORMATION:

INFIELD CARE CENTER (MINOR INJURIES): WEST OF MAIN PADDOCK
HOSPITAL (MINOR INJURIES): ST. NICK, 1601 TAYLOR DR., SHEBOYGAN
HOSPITAL (TRAUMA): FROEDERT MILWAUKEE, 9200 W. WISCONSIN AVE., MILWAUKEE
BURN CENTER: ST. MARY'S, 2301 N. LAKE DRIVE, MILWAUKEE

MEETING INFORMATION:

DRIVERS MEETING:

INDY PRO 2000 – SATURDAY AT 1:15 PM AT THE MEDICAL BUILDING USF2000 – SATURDAY AT 10:00 AM AT THE MEDICAL BUILDING CREW CHIEF: WEDNESDAY AT 1:00PM – TECH TRAILER

